How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17799
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I am a 68 yo male, over weight who recently started having

This answer was rated:

I am a 68 yo male, over weight who recently started having severe headaches in the back of my head when nearing ejaculation during masturbation. Recently restarted taking testosterone gel and Myrbetriq 25mg daily. No previous Hx of this problem.
Hello,

Thank you for your question,

I’m Dr. Saha and I’ll try to help you.

Your headache can be sex headache.

Sex headaches do occur when there is orgasm.

This is a relatively benign condition.

This is more common in men.

But an examination by doctor needs to be taken to rule out any other factor related to brain to be certain.

There can be several factors in causing sex headache.

This excitement can lead to tightening of muscles around head & neck.

This can also be due to a rise of blood pressure.

Myrbetriq can cause rise of blood pressure.

I would suggest to get an evaluation by doctor.

Analgesics, triptans & beta blockers are usually prescribed to control the pain.

I hope this information helps.

I will be happy to assist, if you need any clarification.

Please feel free for any follow up query.

Regards.
Dr. Saha and 2 other Health Specialists are ready to help you